# SDR IPXA10559004

- Difficulty date: March 21, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1420 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  WEB STRAP AT BS 1420, STR 15R INBD SURFACE GOUGED.     REPLACED STRAP IAW SRM 51-40-2
